# SDR FDEA200906122049

- Difficulty date: June 12, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX1467
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA OEM HOLE AT MCK CUT-OUT BS 620 STR 4L.  ACCOMPLISHED REPAIR IAW EA 7-5310-126827 BY TRIMING OUT OPEN HOLE IN SKIN BS 620, STR 4L, PERFORMED HFEC INSP OF TRIMMED EDGE TO ENSURE NO CRACKS AND NO FINDINGS NOTED.  TRIMMED ADDITIONAL .040 INSURANCE CUT AND FABRICATED FILLER USING 2024T3 AND INSTALLED FILLER.  COMPLETED IAW EA 7-5310-126827.
